×

zbMATH — the first resource for mathematics

On a generalization of Laguerre polynomials. (English) Zbl 0126.28402

PDF BibTeX XML Cite
Full Text: Numdam EuDML
References:
[1] S.K. Chatterjea : A generalization of Laguerre polynomials , Communicated to the Canad. Jour. Math. [2] Franck J. Palas : A Rodrigues’ formula , Amer. Math. Monthly , Vol. 66 ( 1959 ), pp. 402 - 404 . MR 131584 | Zbl 0089.28001 · Zbl 0089.28001
[2] I.J. Schwatt : An introduction to the operations with series , Philadelphia , 1924 . JFM 50.0151.01 · JFM 50.0151.01
[3] S.K. Chatterjea : Operational formulae for certain classical polynomials, I , to appear in the Quart. Jour. Math. (Oxford). MR 152687 | Zbl 0118.29204 · Zbl 0118.29204
[4] L. Carlitz : A note on Laguerre polynomials , Michigan Math. Jour. Vol. 7 ( 1960 ), pp. 219 - 223 . Article | MR 120405 | Zbl 0097.05602 · Zbl 0097.05602
[5] H.W. Gould , and A.T. Hopper : Operational formulas connected with two generalizations of Hermite polynomials , Duke Math. Jour. Vol. 29 ( 1962 ), pp. 51 - 64 . Article | MR 132853 | Zbl 0108.06504 · Zbl 0108.06504
[6] J.L. Burchnall : A note on the polynomials of Hermite. Quart . Jour. Math. ( Oxford ), Vol. 12 ( 1941 ), pp. 9 - 11 . MR 5177 | JFM 67.0236.03 · JFM 67.0236.03
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.